Summability factors for generalized absolute Riesz summability I
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 24 (1970) no. 4, pp. 677-687.
@article{ASNSP_1970_3_24_4_677_0,
     author = {Ahmad, Z. U.},
     title = {Summability factors for generalized absolute {Riesz} summability {I}},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {677--687},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 24},
     number = {4},
     year = {1970},
     zbl = {0205.36203},
     mrnumber = {282096},
     language = {en},
     url = {http://archive.numdam.org/item/ASNSP_1970_3_24_4_677_0/}
}
TY  - JOUR
AU  - Ahmad, Z. U.
TI  - Summability factors for generalized absolute Riesz summability I
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1970
DA  - 1970///
SP  - 677
EP  - 687
VL  - Ser. 3, 24
IS  - 4
PB  - Scuola normale superiore
UR  - http://archive.numdam.org/item/ASNSP_1970_3_24_4_677_0/
UR  - https://zbmath.org/?q=an%3A0205.36203
UR  - https://www.ams.org/mathscinet-getitem?mr=282096
LA  - en
ID  - ASNSP_1970_3_24_4_677_0
ER  - 
%0 Journal Article
%A Ahmad, Z. U.
%T Summability factors for generalized absolute Riesz summability I
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1970
%P 677-687
%V Ser. 3, 24
%N 4
%I Scuola normale superiore
%G en
%F ASNSP_1970_3_24_4_677_0
Ahmad, Z. U. Summability factors for generalized absolute Riesz summability I. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 24 (1970) no. 4, pp. 677-687. http://archive.numdam.org/item/ASNSP_1970_3_24_4_677_0/

[1] Z.U. Ahmad, Absolute summability factors of infinite series by Rieszian means, Rend. Cir. Mat. Palermo (2), 11 (1962), 91-104. | MR | Zbl

[2] Z.U. Ahmad, Absolute Riesz summability factors of infinite series, Jour. of Math., 2 (1966), 11-22. | MR

[3] G.D. Dikshit, On the absolute Riesz summability factors of infinite series (I), Indian Jour. Math., 1 (1958), 33-40. | MR | Zbl

[4] U. Guha, The second theorem of consistency for absolute Riesz summability, Jour. London Math. Soc., 31 (1956), 300-311. | MR | Zbl

[5] G.H. Hardy, and M. Riesz, The general theory of Dirichlet series, Cambridge Tracts. in Maths. and Math. Physics, No. 18 (1915). | JFM

[6] J.M. Hyslop, On the absolute summability by Rieszian means, Proc. Edinburgh Math. Soc. (2), 5 (1936), 46-54. | JFM | Zbl

[7] S.M. Mazhar, On an extension of absolute Riesz summability, Proc. Nat. Inst. Sci. India, 26 A (1960), 160-167. | MR | Zbl

[8] S.M. Mazhar, On the second theorem of consistency for generalized absolute Riesz summability (I), Proc. Nat. Inst. Sci. India, 27 A (1961), 11-17. | MR | Zbl

[9] S.M. Mazhar, A theorem on generalized absolute Riesz summability, Annali della Scuola Normale Superiore di Pisa (3), 19 (1965), 513-518. | Numdam | MR | Zbl

[10] N. Obrechkoff, Sur la summation absolue de séries de Dirichlet, C. R. Acad. Sc. (Paris), 136 (1928), 215-217. | JFM

[11] N. Obrechkoff, Über die absolute Summierung der Dirichletschen Reihen, Math. Zeitschr., 30 (1929), 375-386. | JFM | MR

[12] J.B. Tatchell, A Theorem on absolute Riesz summability, Jour. London Math. Soc., 29 (1954), 49-59. | MR | Zbl

[13] C. De La Vallée Poussin, Course d'analyse infinitésimale (I), Louvain - Paris, 5th Ed. (1923). | JFM